American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Felix Finster, Niky Kamran, Joel Smoller and Shing-Tung Yau. Linear waves in the Kerr geometry: A mathematical voyage to black hole physics. Bull. Amer. Math. Soc. 46 (2009) 635-659. MR 2525736.
Abstract, references, and article information   
View Article: PDF

[2] Luther Pfahler Eisenhart. Space-time continua of perfect fluids in general relativity . Trans. Amer. Math. Soc. 26 (1924) 205-220. MR 1501273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia